# SDR CA111213001

- Difficulty date: December 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Engine: Lyc AEIO540D4D5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8268842
- Condition: Out Of Position
- Location: Engine Cowl
- Part time: 541 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WIRING TOUCHED THE EXHAUST MANIFOLD.  SYS WAS SHORTING & CAUSED THE TAXI LIGHT CB TO POP.  THE ROUTING OF THE WIRING & THE LOCATION OF THE TAXI & LANDING LIGHT CONNECTORS, 826884-2 & 826883-2, INSIDE THE COWL BY THE LIGHTS LOCATES THE CONNECTORS & WIRES TOO CLOSE TO THE EXHAUST SYS.  WIRES TOUCH THE EXHAUST MANIFOLD & HEAT ALSO MELTS THE CONNECTORS.  RE-LOCATING THE WIRES & CONNECTORS WOULD SOLVE THE ISSUE.
